# SDR ASAA2020020332057

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 17,949 hours, 5,761 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAYED ON RTP WHEN HF #2 RADIO SELECTED. F/O SIDE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 23-12 TASK 815. FAIL INDICATION REMOVED. OPS CHECK NORMAL.
